Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A class of unknotted curves in $ 3$-space


Author: R. E. Chamberlin
Journal: Proc. Amer. Math. Soc. 10 (1959), 149-157
DOI: https://doi.org/10.1090/S0002-9939-1959-0100270-X
Erratum: Proc. Amer. Math. Soc. 11 (1960), 999-1000.
MathSciNet review: 0100270
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Baer, Isotopie von Kurven auf orientierbaren geschlossenen Flächen, J. Reine Angew. Math. vol. 159 (1928) pp. 101-116.
  • [2] H. Whitney, Differentiable manifolds, Ann. of Math. vol. 37 (1936) pp. 645-680. MR 1503303


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1959-0100270-X
Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society